# SDR SWAA2025081297716

- Difficulty date: August 2, 2025
- Submitted: August 12, 2025
- Operation: Air carrier
- Aircraft: N8772M
- Make and model: Boeing 737-8
- Aircraft serial: 67515
- Aircraft time: 9,499 hours, 4,879 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL # 241AF HAS EXPOSED FIBERS.   REMOCED AND REPLACED FLOORBOARD PER AMM 53-21-00.
